MathSciNet Relay Station
MathSciNet bibliographic data
MR1309424 60B12 (62G09)
Politis, Dimitris N.; Romano, Joseph P. Limit theorems for weakly dependent Hilbert space valued random variables with application to the stationary bootstrap. Statist. Sinica 4 (1994), no. 2, 461–476.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement